MathSciNet Relay Station
MathSciNet bibliographic data
MR277126 (43 #2863) 65.68
Douglas, Jim, Jr.; Dupont, Todd Galerkin methods for parabolic equations. SIAM J. Numer. Anal. 7 1970 575–626.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement